# SDR DALA2018081605106

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 71,154 hours, 52,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SLIDE PACK FELL OUT OF THE L1 DOOR ON TAKE OFF.  CREW ELECTED TO DO AN AIR TURN BACK. SECURED THE SLIDE PACK IAW AMM 25-62,  OK FOR SERVICE.
